# SDR HYIAN3292M

- Difficulty date: January 10, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 22,319 hours, 55,800 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,236 hours, 5,589 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Separator
- Part number: AMA202067156
- Condition: Frozen
- Location: Zone 500
- Part time: 2,236 hours, 5,589 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT OVERNIGHTED IN TEMPS WELL BELOW ZERO, WITHOUT PROPER PREHEAT.  AFTER TAKEOFF, BREATHER SYSTEM BLOCKED UP FROM FREEZING MOISTURE.  AT APPROXIMATELY 1000 AGL, THE LEFT ENGINE OIL PRESSURE BEGAN TO RISE ABOVE THE GREEN ARC.  AS CREW BEGAN TO SHUT DOWN ENGINE, THE OIL ACCESS PANEL OPENED, RESULTING IN SOME OIL LOSS AND A MISSING DIPSTICK.  ENGINE SHUT DOWN NORMAL, RETURN UNEVENTFUL.  MAINTENANCE CLEANED AIR/OIL SEPARATOR, AND ASSOCIATED LINES OF MOISTURE.  SERVICED OIL, INSTALLED NEW OIL DIPSTICK, GROUND RUN OK, RELEASED FOR SERVICE.
